# SDR ASOA201101411

- Difficulty date: August 1, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 31,464 hours, 27,450 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WARDROBE EMERGENCY EXIT LIGHTED SIGN AT FLOOR LEVEL HAS BROKEN WIRE.  REPAIRED 2 BROKEN WIRES IAW ESPM CH 20-11-00 AND 20-16-00.
